Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

1997 year

Nonlinear Filtering Problems with Contamination. - Annals of Applied Probability, Vol. 7, No. 4, November 1997, p. 917 - 934.

Go to publication

Authors: Kleptsina M.L., Liptser R.Sh., Serebrovski A.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site